MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012534-60
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is possible that interaction with the moderately calcified anatomy resulted in the stent not fully expanded after it was released (reported patient-device incompatibility-wall apposition); however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.As reported, another balloon was used to completely expand the stent and fully appose to the vessel wall.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat the external iliac of the right leg with moderate calcification.The 6.0x60mm absolute pro vascular self-expanding stent system (sess) had no issues during deployment; however, the last portion of the stent did not fully expand after it was released.Another balloon was used to completely expand the stent and fully appose to the vessel wall.There was no adverse patient sequelae and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, it is possible that interaction with the moderately calcified anatomy resulted in the stent not fully expanded after it was released (reported patient-device incompatibility-wall apposition); however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Correction: b2 - required intervention removed correction: h6 health effect - impact code: code 4641 (unexpected medical intervention) was removed.
 
Event or Problem Description
Subsequent to the initially filed report; the following information was provided.The stent was ultimately apposed to the vessel wall through standard post dilatation using a non-abbott balloon.No additional information was provided.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22580932
Report Number2024168-2025-07631
Device Sequence Number12758906
Product Code NIO
UDI-Device Identifier08717648175992
UDI-Public(01)08717648175992(17)270831(10)4090361
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012534-60
Device Catalogue Number1012534-60
Device Lot Number4090361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.035 TERUMO GUIDEWIRE.; 7F PINNACLE TERUMO SHEATH.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale